# SDR C2XA02IA190

- Difficulty date: September 12, 2002
- Submitted: September 14, 2002
- Operation: Air carrier
- Aircraft: N86842
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 286
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 559012A
- Part serial: 195635
- Condition: Inoperative
- Location: Fwd.Elect.Compt
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH-  AFTER LANDING THE CREW NOTED A BURNING SMELL.  IAH-  MAINTENANCE REMOVED AND REPLACED THE #2 INVERTER, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
